Sectorial oscillation of linear differential equations and iterated order
MetadataShow full metadata
In the present paper, we investigate higher order linear differential equations with entire coefficients of iterated order. Using value distribution theory of transcendental meromorphic functions and covering surface theory, we extend a result on the order of growth of solutions published by Bank and Langley .
CitationWu, Z. J., & Sun, D. C. (2007). Sectorial oscillation of linear differential equations and iterated order. Electronic Journal of Differential Equations, 2007(134), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.